Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kathabing

Peeling, Dryness, Dead Skin

Recommended Posts

Hello,

Its been already 8 months I've been on the Regimen, and I don't experience any breakouts but sometimes a pimple will start to pop up and when that happens I just apply aha+ before it starts to develop and the aha+ kills the pimple. But my real issue is that I still experience a lot of peeling and flakiness with my skin. I've tried doing the aha+ 2-3 times a week but I see no improvement. My face is not necessarily dry because I do apply moisturizer and jojoba oil when I feel dryness but I still have the peeling and flakiness situation. I was wondering if there is anyone out there who knows of a way to get rid of this dryness and flakiness. Thanks in advance.

Link to comment
Share on other sites

Mod Edit - *Moved to the Regimen Forum*

Congratulations on getting clear, but ts a shame you're still experiencing flaking and peeling after 8 months on the regimen. If you're using AHA+ 3 times a week that really should have sorted the peeling out. Perhaps you could try applying AHA every night but mixed in with your moisturiser. That may do the trick..... Good luck! :)

Link to comment
Share on other sites

I think instead of doing it 2-3 times per week, you should instead do it every night but mix the aha with moisturizer. I would also try lowering the amount of bp and see whether you can stay clear without using as much.

I think both of those things could help combat the dryness and peeling.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×